# SDR HEEA075504

- Difficulty date: August 21, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N42EA
- Make and model: Bell 206L-3
- Aircraft serial: 51542
- Aircraft time: 8,885 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Shoe
- Part number: 206050128001
- Condition: Worn
- Location: Mlg Skid
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKID SHOE WORN. SCRAPPED.
